# SDR SWAA2018071123426

- Difficulty date: July 3, 2018
- Submitted: July 12, 2018
- Operation: Air carrier
- Aircraft: N480WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33998
- Aircraft time: 49,554 hours, 28,899 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Part number: 115A2781
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING TRAILING EDGE WAFFLE PLATE CRACKED INBOARD OF NR 6 FLAP TRACK.  R&R WAFFLE PLATE IAW SRM.
